Souvik Dhara
Souvik Dhara
MIT Mathematics and Microsoft Reserarch New England
Verified email at mit.edu - Homepage
Title
Cited by
Cited by
Year
Optimal Service Elasticity in Large-Scale Distributed Systems
D Mukherjee, S Dhara, S Borst, JSH van Leeuwaarden
PACM on Measurement and Analysis of Computing Systems 1 (1), 2017
272017
Critical window for the configuration model: finite third moment degrees
S Dhara, R van der Hofstad, JSH van Leeuwaarden, S Sen
Electronic Journal of Probability 22 (16), 1-33, 2017
272017
Heavy-tailed configuration models at criticality
S Dhara, R van der Hofstad, JSH van Leeuwaarden, S Sen
arXiv:1612.00650, 39, 2016
16*2016
Universality for critical heavy-tailed network models: Metric structure of maximal components
S Bhamidi, S Dhara, R van der Hofstad, S Sen
arXiv:1703.07145, 47, 2017
142017
Generalized random sequential adsorption on Erdős–Rényi random graphs
S Dhara, JSH van Leeuwaarden, D Mukherjee
Journal of Statistical Physics 164 (5), 1217-1232, 2016
72016
Limits of sparse configuration models and beyond: graphexes and multi-graphexes
C Borgs, JT Chayes, S Dhara, S Sen
arXiv preprint arXiv:1907.01605, 2019
42019
Corrected mean-field model for random sequential adsorption on random geometric graphs
S Dhara, JSH van Leeuwaarden, D Mukherjee
Journal of Statistical Physics 173 (3-4), 872-894, 2018
32018
Phase transitions of extremal cuts for the configuration model
S Dhara, D Mukherjee, S Sen
arXiv:1611.03075, 26, 2016
32016
Global lower mass-bound for critical configuration models in the heavy-tailed regime
S Bhamidi, S Dhara, R van der Hofstad, S Sen
arXiv preprint arXiv:2005.02566, 2020
22020
Large deviation for uniform graphs with given degrees
S Dhara, S Sen
arXiv preprint arXiv:1904.07666, 2019
22019
Critical configuration models with infinite third-moment degrees
S Dhara, R van der Hofstad, J van Leeuwaarden, S Sen
arXiv preprint arXiv:1612.00650, 2016
22016
Solvable random network model for disordered sphere packing
S Dhara, JSH Leeuwaarden, D Mukherjee
arXiv:1611.05019, 19, 2016
22016
Critical percolation on scale-free random graphs I: New universality class for the configuration model
S Dhara, R van der Hofstad, JSH van Leeuwaarden
arXiv preprint arXiv:1909.05590, 2019
12019
A correction to Kallenberg's theorem for jointly exchangeable random measures
C Borgs, JT Chayes, S Dhara, S Sen
arXiv preprint arXiv:1907.01613, 2019
12019
The -to- norm of non-negative random matrices: Asymptotic normality and entry-wise bounds
S Dhara, D Mukherjee, K Ramanan
arXiv preprint arXiv:2005.14056, 2020
2020
Critical percolation on random networks with prescribed degrees
S Dhara
arXiv preprint arXiv:1809.03634, 2018
2018
Universality for critical heavy-tailed network models
S Bhamidi, S Dhara, RW van der Hofstad, S Sen
2017
The system can't perform the operation now. Try again later.
Articles 1–17